# SDR ASOA01177

- Difficulty date: September 18, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N284AS
- Make and model: Emb EMB-120
- Aircraft serial: 120249
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: FO2A250V1A
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4059 - DURING GROUND INSPECTION IN ATL, THE EMERGENCY TRACK LIGHTS BY GALLEY WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A SHORT IN THE WIRING AND REPLACED FUSE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
